Although this site is amazing, I don't have much time to search through everything to try and figure out a diagnosis, so I was hoping someone here might be able to help me.
My boyfriend has been suffering from an abscessed tooth for several years now, but only recently has it been giving him a lot of trouble and pain.
He was prescribed percocets and amoxicillian and told he would have to get a root canal.
Fine and dandy, but my boyfriend has NO health insurance or coverage at all and whilst trying to figure out how to get the money, his situation got worse, to say the least.
About a week after his tooth began to worsen, he also now has two sores appearing on his scrotum, resembling (we believe) a skin abscess.
We used creams, espsom salt baths and everything we could find, but the sores only got bigger.
The sores pus and bleed, and he says the skin underneath the sores is hard (he believes these are pus sacs) and of course the area is extremely tender to the touch and basically hurts him no matter what he's doing.
He will frequently get really warm and perspire heavily for no reason, and then suddenly be freezing and shaking uncontrollably (although he has not run a fever).
He is always tired (possibly because of the body trying to fight off the infection) but he's worried it might be another symptom.
Does anybody know what this might be? Can a tooth abscess really cause a skin abscess on a completely different region of the body?
If anyone has any information and advice it would be greatly appreciated. My boyfriend read that the infection can spread to the bloodstream and, if untreated long enough, can cause death (although this is rare). But of course, now he's scared that he's dying and is probably making his situation worse by stressing out even more...
We know he has to go to the doctor's as soon as possible, but any data about what he might have would be good to know ahead of time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?